MAUDE Adverse Event Report: BECTON DICKINSON BD CATHENA 22GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER

BECTON DICKINSON BD CATHENA 22GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER
Catalog Number 386806
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd cathena 22gx1.00in straight bc leaked at catheter junction leakage at the connection point between cannula and catheter during use after use of the device on the patient it is observed that there is leakage at the joint of the cone with the cannula.Observed during infusion.Catheter allows blood to be drawn.
 
Event or Problem Description
Leakage at the connection point between cannula and catheter during use after use of the device on the patient it is observed that there is leakage at the joint of the cone with the cannula.Observed during infusion.Catheter allows blood to be drawn.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos, and 5 samples submitted for evaluation.The reported issue of leakage at insertion site was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.The samples were subjected to a catheter leak test and all samples passed with no abnormalities observed.The root cause could not be determined as the defect was not replicated.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
BD CATHENA 22GX1.00IN STRAIGHT BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20730053
Report Number2243072-2024-01143
Device Sequence Number8500021
Product Code FOZ
UDI-Device Identifier00382903868063
UDI-Public(01)00382903868063(11)240505(17)270430(10)4124013
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K220584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number386806
Device Lot Number4124013
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown